Alert archive / Wisconsin / Gale Watches in 2012
Gale Watch 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale watch at Feb 25, 2012, 3:12 AM CST. It took effect at Feb 26, 2012, 9:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 25, 2012, 3:12 AM CST (09:12 UTC)
- In effect from
- Feb 26, 2012, 9:00 AM CST
- Expired
- Feb 25, 2012, 3:42 PM CST
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
765 WHUS73 KMKX 250912 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CST SAT FEB 25 2012 ...STRONG SOUTH WINDS SUNDAY... .THE BRISK NORTHWEST WINDS WILL DIMINISH THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO WISCONSIN. STRONG LOW PRESSURE WILL MOVE ACROSS THE NORTHERN PLAINS TONIGHT AND REACH THE LAKE SUPERIOR AREA SUNDAY EVENING. STRONG SOUTH WINDS ARE EXPECTED SUNDAY THAT MAY REACH GALE CRITERIA. LMZ643>646-251715- /O.EXT.KMKX.SC.Y.0016.000000T0000Z-120225T1800Z/ /O.NEW.KMKX.GL.A.0001.120226T1500Z-120227T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 AM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... DIMINISHING THIS AFTERNOON.STRONG SOUTHEAST TO SOUTH WINDS TO 30 KNOTS ARE EXPECTED SUNDAY WITH GALE GUSTS POSSIBLE LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * WAVES: 2 TO 4 FEET THIS MORNING...HIGHEST TOWARD THE OPEN WATER. WAVES BUILDING TO 6 TO 10 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HENTZ WWW.WEATHER.GOV/MKX
3 follow-up statements
741 WHUS73 KMKX 251543 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 AM CST SAT FEB 25 2012 ...STRONG SOUTH WINDS SUNDAY... .THE BRISK NORTHWEST WINDS WILL DIMINISH THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO WISCONSIN. STRONG LOW PRESSURE WILL MOVE ACROSS THE NORTHERN PLAINS TONIGHT AND REACH THE LAKE SUPERIOR AREA SUNDAY EVENING. STRONG SOUTH WINDS ARE EXPECTED SUNDAY THAT MAY REACH GALE CRITERIA. THE SOUTH TO SOUTHEAST WINDS WILL BUILD HIGH WAVES SUNDAY THROUGH MONDAY. LMZ643>646-251830- /O.CON.KMKX.SC.Y.0016.000000T0000Z-120225T1800Z/ /O.CON.KMKX.GL.A.0001.120226T1500Z-120227T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 943 AM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... DIMINISHING THIS AFTERNOON. STRONG SOUTHEAST TO SOUTH WINDS TO 30 KNOTS ARE EXPECTED SUNDAY WITH GALE FORCE GUSTS TO 35 KNOTS POSSIBLE LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * WAVES: 2 TO 4 FEET THIS MORNING...HIGHEST TOWARD THE OPEN WATER. WAVES BUILDING TO 6 TO 10 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MRC WWW.WEATHER.GOV/MKX
412 WHUS73 KMKX 251745 AAA MWWMKX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1145 AM CST SAT FEB 25 2012 ...STRONG SOUTH WINDS SUNDAY... .THE BRISK WEST WINDS WILL DIMINISH THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO WISCONSIN. STRONG LOW PRESSURE WILL MOVE ACROSS THE NORTHERN PLAINS TONIGHT AND REACH THE LAKE SUPERIOR AREA SUNDAY EVENING. STRONG SOUTH WINDS ARE EXPECTED SUNDAY THAT MAY REACH GALE CRITERIA. THE SOUTH TO SOUTHEAST WINDS WILL BUILD HIGH WAVES SUNDAY THROUGH MONDAY. LMZ643>646-252200- /O.EXP.KMKX.SC.Y.0016.000000T0000Z-120225T1800Z/ /O.CON.KMKX.GL.A.0001.120226T1500Z-120227T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1145 AM CST SAT FEB 25 2012 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS: STRONG SOUTHEAST TO SOUTH WINDS TO 30 KNOTS ARE EXPECTED SUNDAY WITH GALE FORCE GUSTS TO 35 KNOTS POSSIBLE LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * WAVES: BUILDING TO 6 TO 10 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MRC WWW.WEATHER.GOV/MKX
583 WHUS73 KMKX 252142 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 PM CST SAT FEB 25 2012 ...STRONG SOUTHERLY WINDS ON SUNDAY... .STRONG LOW PRESSURE DEVELOPING IN THE NORTHERN PLAINS WILL MOVE ACROSS CENTRAL MINNESOTA TONIGHT AND REACH THE LAKE SUPERIOR AREA SUNDAY EVENING. FREQUENT GALE FORCE GUSTS ARE EXPECTED WITH THE STRONG SOUTHEAST TO SOUTH WINDS SUNDAY. WINDS WILL DIMINISH SLIGHTLY AS THEY VEER SOUTHWEST LATE SUNDAY AFTERNOON. THE STRONG WINDS WILL BUILD HIGH WAVES IN THE NEARSHORE WATERS SUNDAY INTO MONDAY. LMZ643>646-260545- /O.UPG.KMKX.GL.A.0001.120226T1500Z-120227T0000Z/ /O.NEW.KMKX.GL.W.0003.120226T1500Z-120226T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 PM CST SAT FEB 25 2012 ...GALE WARNING IN EFFECT FROM 9 AM TO 3 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 3 PM CST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: STRONG SOUTHEAST TO SOUTH WINDS TO 30 KNOTS ARE EXPECTED SUNDAY WITH FREQUENT GALE FORCE GUSTS TO 40 KNOTS FOR A PERIOD OF TIME FROM MID SUNDAY MORNING THROUGH MID SUNDAY AFTERNOON. WINDS VEERING SOUTHWEST WILL DIMINISH TO 15 TO 25 KNOTS LATE SUNDAY AFTERNOON. * WAVES: BUILDING TO 5 TO 8 FEET SUNDAY...SUBSIDING TO 3 TO 5 FEET BY EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Feb 25, 3:05 AM CST, 7 minutes earlier.
Area forecast discussion, Feb 25, 3:05 AM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CST SAT FEB 25 2012
.TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.
WEAK MID LEVEL SHORTWAVE WILL DROP SOUTHEAST ACROSS SOUTHWEST
WISCONSIN AROUND SUNRISE AND STRENGTHEN AS IT REACHES CENTRAL
INDIANA/SOUTHERN OHIO AROUND NOON.
SCATTERED FLURRIES/SNOW SHOWERS SHOULD LINGER THIS MORNING UNTIL
NEGATIVE VORTICITY ADVECTION TAKES OVER WITH THE DEPARTING
SHORTWAVE.
CLOUDS WILL BE SLOW TO CLEAR DURING THE DAY DUE TO THE LINGERING
CYCLONIC FLOW AND LOW LEVEL MOISTURE.
WEAK MID LEVEL RIDGE REACHES WISCONSIN BY MIDNIGHT BEFORE NEXT
SHORTWAVE REACHES THE NORTHERN PLAINS EARLY SUNDAY MORNING.
SOME WEAK UPPER LEVEL DIVERGENCE DUE TO DEPARTING JET AND NEXT JET
APPROACHING ASSOCIATED WITH THE NORTHERN PLAINS SHORTWAVE. 700 MB RH
INCREASES EARLY SUNDAY MORNING WITH SATURATION LOWERING TO AROUND
7 THSD FT. 850 MB WARM AIR ADVECTION INCREASES BUT LOWER LEVELS
REMAIN FAIRLY DRY. NO STRATUS EXPECTED THROUGH THE NIGHT.
SUNDAY - CONFIDENCE...MEDIUM
STRONG DYNAMICAL SYSTEM APPROACHES FROM THE DAKOTAS AND ARRIVES
INTO NW WI BY 00Z MONDAY. IMPRESSIVE GRADIENT AHEAD OF THE STRONG
LOW. SYSTEM OCCLUDES WITH TIME WITH WEAKER GRADIENT DURING THE
AFTERNOON. 850 JET STRENGTHENS TO 50 TO 60 KNOTS BY 18Z WITH 850
WINDS SHIFTING MORE WEST WITH CORE OF STRONGER WINDS SHIFTING EAST.
925 WINDS ARE 40 TO 45 KNOTS DURING THE MORNING. HOW MUCH WE MIX OUT
WILL BE KEY. NAM SHOWS A MORE PRONOUNCED LOW LEVEL INVERSION WHICH
SUGGESTS WE WOULD STAY BELOW THE ADVISORY THRESHOLD. GFS SHOWS A
WEAKER INVERSION WITH 40 KNOT PLUS GUST POTENTIAL. STILL POTENTIAL
FOR THIS TO END UP AS AN ADVISORY BUT WILL HINGE ON DEGREE OF
MIXING. NO PLANS TO ISSUE AT THIS POINT.
MONDAY - CONFIDENCE...MEDIUM
500 MILLIBAR FLOW BECOMES BROADLY ANTICYCLONIC WITH SURFACE/850
HIGHS DOMINATING.
TUESDAY - CONFIDENCE...MEDIUM
MAIN FOCUS WILL BE ON PRECIP TRENDS/TYPE WITH INCREASING WARM AIR
ADVECTION REGIME AHEAD OF THE STRONG SHORTWAVE/LOW PRESSURE IN THE
PLAINS. ECMWF IS COLDER AND DRIER WHILE THE GFS SHOWS MORE PRECIP
AND A WARMER PROFILE. WAVE TAKES ON A NEGATIVE TILT IN THE PLAINS.
250 MILLIBAR JET STREAK ROUNDS BASE OF TROUGH ON THE EASTERN SIDE
AND INCREASES UPPER DIVERGENCE ESPECIALLY INTO WESTERN CWA.
TUESDAY NIGHT - CONFIDENCE...MEDIUM TO HIGH
BEEN VERY CONSISTENT SIGNALS FOR A DECENT PRECIP EVENT WITH STRONG
WAVE IMPINGING ON THE CWA. DIFFERENTIAL CYCLONIC VORTICITY ADVECTION
...NOSE OF 250 JET AIMED RIGHT INTO THE CWA AND CORRIDOR OF MOISTURE
WITH SOUTHERLY FLOW ADVECTING HIGHER THETA-E AIR INTO SRN WI. MAIN
CHALLENGE SETTING UP TO BE PRECIP TYPE. WILL TREND TOWARDS ALL RAIN
IN MUCH OF THE SOUTH WITH THERMAL PROFILE A BIT TRICKIER IN THE
NORTHERN CWA WITH A POTENTIAL FOR MIXY PRECIP. A LONG WAY OFF YET
BUT SOME CONSISTENCY WITH WARM PROFILE AND RAIN IN THE SOUTH. THE
GFS ALSO IS QUICKER TO WRAP COLDER INTO THE WEST WHILE THE ECMWF
KEEPS THE SOUTHERLY FLOW AND MILD REGIME IN THE WEST. WENT WITH
CATEGORICAL POPS.
WEDNESDAY - CONFIDENCE...MEDIUM
WITH UPPER LOW TREKKING ACROSS WISCONSIN...CLOUDS...COLDER TEMPS AND
MOISTURE SO BOOSTED POPS TO ACCOUNT FOR EXPECTED COVERAGE OF
SNOW/SNOW SHOWERS.
THURSDAY - CONFIDENCE...MEDIUM
APPEARS SHORTWAVE RIDGING WILL TAKE HOLD AND BRING A QUIET DAY IN
THE WAKE OF THE PRIOR DAYS STORM SYSTEM.
FRIDAY - CONFIDENCE...LOW TO MEDIUM
YET ANOTHER SYSTEM TAKING AIM ON SRN WI. GFS IS FASTER WITH THE
LOW INTO SE WI WHILE GEMNH AND ECMWF HOLD THE LOW BACK IN SE IA.
WARM ADVECTION AHEAD OF THE LOW. CRITICAL THICKNESSES AND TEMPS IN
THE NW CWA. LONG WAY OFF WITH THIS ONE.
&&
.AVIATION/12Z TAFS/...MID/UPPER UPPER TROUGH OVER THE GREAT LAKES
WILL PUSH OFF TO THE EAST THIS AFTERNOON AS A SURFACE HIGH MOVES
ACROSS WISCONSIN LATE THIS AFTERNOON.
AREAS OF MVFR CIGS WITH STRATOCUMULUS ALONG WITH SCATTERED
FLURRIES/SNOW SHOWERS THIS MORNING. A FEW SNOW SHOWERS MAY HAVE
MVFR VSBYS. EXPECT A DECREASE IN CLOUDS THIS AFTERNOON. MID LEVEL
CLOUDS EXPECTED TO INCREASE AND LOWER TONIGHT AHEAD OF AN UPPER LOW
PUSHING ACROSS THE NORTHERN PLAINS. STILL VFR CONDITIONS THOUGH.
SOUTH WINDS WILL INCREASE LATE TONIGHT WITH SOME LOW LEVEL WIND
SHEAR POSSIBLE TOWARD SUNRISE SUNDAY. 55 KNOT WINDS DEVELOPING
AROUND 2 THSD FT LATER SUNDAY MORNING.
&&
.MARINE...THE SMALL CRAFT ADVISORY WILL CONTINUE THROUGH THE MORNING DUE TO
BRISK NORTHWEST WINDS. HIGH PRESSURE MOVING INTO WISCONSIN THIS
AFTERNOON ALLOWING WINDS AND WAVES TO DIMINISH.
WILL ISSUE A GALE WATCH SUNDAY AS A STRONG LOW MOVES ACROSS NORTHERN
MINNESOTA. STRONG SOUTHEAST TO SOUTH WINDS AHEAD OF LOW WILL BUILD
LARGE WAVES.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR
LMZ643>646.
SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SUNDAY THROUGH FRIDAY...COLLARHazardous weather outlook, Feb 24, 3:17 PM CST, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 PM CST FRI FEB 24 2012 WIZ046-047-051-052-056>060-062>072-252130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 317 PM CST FRI FEB 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WIND GUSTS WILL APPROACH WIND ADVISORY CRITERIA SUNDAY LATE MORNING AND EARLY AFTERNOON AS LOW PRESSURE MOVES FROM THE EASTERN DAKOTAS ACROSS NORTHERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-252130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 317 PM CST FRI FEB 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR BRISK NORTHWEST WINDS AND HIGH WAVES...DUE TO STRONG LOW PRESSURE TRACKING EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO SATURDAY MORNING DUE TO LINGERING BRISK NORTHWEST WINDS AND HIGH WAVES. GALE FORCE WINDS MAY OCCUR SUNDAY INTO SUNDAY NIGHT...AS STRONG LOW PRESSURE TRACKS FROM THE DAKOTAS NORTHEAST THROUGH LAKE SUPERIOR INTO CANADA. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 3:42 PM CST | Gale Warning | MKX | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.